RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 2, Pages 274–277 (Mi dan37915)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The representation of trajectories for a certain class of nonlinear controllable processes

D. Zonnevendab

a Computing Center of the Hungarian Academy of Sciences Budapest
b V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (374 kB)

Bibliographic databases:

Document Type: Article
Presented: L. S. Pontryagin
Received: 26.03.1973

Citation: D. Zonnevend, “The representation of trajectories for a certain class of nonlinear controllable processes”, Dokl. Akad. Nauk SSSR, 213:2 (1973), 274–277

Citation in format AMSBIB
\Bibitem{Zon73}
\by D.~Zonnevend
\paper The representation of trajectories for a certain class of nonlinear controllable processes
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 2
\pages 274--277
\mathnet{http://mi.mathnet.ru/dan37915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0334983}


Linking options:
  • http://mi.mathnet.ru/eng/dan37915
  • http://mi.mathnet.ru/eng/dan/v213/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, Yu. S. Osipov, “On Two-Dimensional Reduction in a Differential Game of Quality”, Proc. Steklov Inst. Math., 224 (1999), 198–211  mathnet  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019